Volume 28 (1985)


1 (April), 2 (August), 3 (December)

Murata, Y.;
Rational Solutions of the Second and the Fourth Painleve Equations
pp. 1--32.
Gopalsamy, K.;
A Simple Stability Criterion for Linear Neutral Differential Systems
pp. 33--38.
Tersian, S.;
On the Periodic Problem for the Equation $x''(t)+g(x(t))=f(t)$
pp. 39--46.
Butler, G. J. and Erbe, L. H.;
Oscillation Theory for Second Order Differential Systems with Functionally Commutative Matrix Coefficients
pp. 47--55.
Magalhaes, L. T.;
Invariant Manifolds for Functional Differential Equations Close to Ordinary Differential Equations
pp. 57--82.
Ono, A.;
Morrey-Sobolev Type Imbedding Theorems in the $\mathcal{L}^{(p,\lambda)}$ Spaces of Strong Type
pp. 83--92.
Zhang, B. G.;
Oscillation Behavior of Solution of the First Order Functional Differential Equations
pp. 93--101.
Tsukamoto, I.;
Perturbation Method for Linear Periodic Systems III
pp. 103--116.
Hino, Y.;
Recurrent Solutions for Linear Almost Periodic Systems
pp. 117--119.
Hayasida, K. and Nagase, H.;
On Systems of Variational Inequalities with Mixed Boundary Conditions
pp. 121--138.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles